# SDR SWAA2016040450554

- Difficulty date: March 31, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 80,473 hours, 68,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Part number: 65C168209
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT FLAP OUT OF POSITION.  REPOSITIONED GIRT FLAP IAW AMM.
